# SDR YENA2020090700447

- Difficulty date: September 2, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 026
- Aircraft time: 39,128 hours, 25,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 1970
- Condition: Failed
- Location: Emergency Lights
- Part time: 38,432 hours, 24,813 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6102, JFK-BUF. WHEN TESTING EMERGENCY LIGHTS RECIEVED LH MIDDLE BATTERY FAULT; R & R LH MIDDLE EMERGENCY BATTERY PER MM 33-50-01.
